# SDR DALA1155863155

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 24,928 hours, 12,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Gouged
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED GOUGE AT DOOR 2L DENT LOCATED APPROX 31"  AFT OF DOOR 2L, 16" ABOVE BOTTOM OF DOOR.  CUT OUT DAMAGE 1  1/16" HOLE 430466.  HFEC AROUND DAMAGE CUT OUT PER A-319 NTM 51-10-08 NO CRACKS INDICATED INSTALLED DOUBLER IAW SRM 53-41-11 430466 REPAIR MUST BE REPLACED BY PERMANENT REPAIR SOLUTION WITHIN 3000 FLT CYCLES.  RII INSPECTED FINISHED REPAIR FOUND OK.
